Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

anotherday
Moderator

Reged: 05/15/13
Posts: 488
Loc: Alberta, Canada
Re: Dramamine and HIV Meds?
      08/12/13 11:12 PM

Hey Ninja, I would check with his doctor, remember where he is coming from ... its quite soon and mixing things with his HIV meds ... I would hate to see someone who's been on meds awhile recommend something that could make matters worse, under his condition

--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Dramamine and HIV Meds? Ninjawife 08/12/13 10:44 PM
. * Re: Dramamine and HIV Meds? Ninjawife   08/15/13 07:54 PM
. * Re: Dramamine and HIV Meds? anotherday   08/12/13 11:12 PM
. * Re: Dramamine and HIV Meds? kicker   08/13/13 12:06 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1543

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3